# SDR UIEA2025061200750

- Difficulty date: June 18, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N5153A
- Make and model: Boeing 737-83N
- Aircraft serial: 32884
- Aircraft time: 60,931 hours, 32,346 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERECE AT COOPESAÂ´S NRI 1-23 REPLACE LH FRAME FITTING AND FAIL SAFE STRAP ASSY AT STATION 663.75 PER ENGINEERING DRAWING 144A2400-27 FRAME INSTALLATION.( PERFORMED LH STA 663.75 FRAME FITTING AND SAFE STRAP REPLACEMENT AND BLEND OUT REPAIR (CATEGORY A REPAIR) COMMON TO FUSELAGE INNER SKIN AT STA 663.75 BETWEEN STR 17LH AND STR 18A LH I.A.W COO-EO-2025-22241-R01 REV 01 DATED 26-MAY-25, BOEING MESSAGE COO-TLS-25-0059-02B DATED 29-APR-25 AND MESSAGE COO-TLS-25-0059-08B DATED 24-MAY-25. APPROVED AND DOCUMENTED ON FAA FORM 8100-9 REF ID 202504290524-0002 DATED 12-JUN-25 AND FAA FORM 8100-9 REF ID 2025040290524-0003 DATED 11-JUN-25. NOTE: THIS HAS BEEN APPROVED AS AN ALTERNATIVE METHOD OF COMPLIANCE (AMOC) TO PARAGRAPH (G) OF AD 2025-07-03. NO FURTHER DEFECTS NOTED. )
